# SDR SIMA3204

- Difficulty date: November 15, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N141AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 141
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C245890002
- Part serial: N268
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5253 - AFTER TAKEOFF FROM MIA, THE NOSE GEAR UNLOCK LIGHT ILLUMINATED AND THE GEAR STARTED TO MAKE A CLUNKING NOISE AS IT TRIED TO RETRACT REPEATEDLY.  THE HYDRAULIC SYSTEM ALSO SHOWED A FLUCTUATION.  THE AIRCRAFT WAS RETURNED SAFELY TO MIA WITH NO FURTHER INCIDENTS REPORTED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MLG UPLOCK BOX IAW ATR MM.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
